# SDR DALA2019092205506

- Difficulty date: September 21, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N333NW
- Make and model: Airbus A320-211
- Aircraft serial: 329
- Aircraft time: 81,484 hours, 37,663 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EMERGENCY EXIT DOOR 843 ON LOAD TRANSMITTING PROFILE AFT IN PASSENGER CABIN, REPLACED EMERGENCY EXIT DOOR 843 TRANSMITTING PROFILE AFT IN PASSENGER CABIN AS PER SRM 51-72-11 AND DWG D52279010.
